# SDR QXEA0100946

- Difficulty date: May 27, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT-HAND UPPER FIXED COWL HAS PROTRUSION ON FRAME 2948. REPAIRED IAW HORIZON AIR EA 4-71-234 AND FOKKER SRM 51-70-01, PAGE 1.
